MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Model Number 60252
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3 (date of event): date of event was approximated to 12/01/2025 as no event date was reported.Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date is unknown.This is a non-sterile device with no expiration date.Block h6: imdrf device code a0401 captures the reportable event of brush head broken/fractured.
 
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog double-end brush was used during a procedure on an unknown date.During scope cleaning, the tip of the hedgehog brush fell off.The scope cleaning was completed using another of the same device.There were no patient complications reported as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
HEDGEHOG
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CHANGZHOU TEMEIRUI MEDICAL
building 34 no 249
middle liangchan
changzhou, 100 21320 0
CH   213200
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23877890
Report Number3005099803-2025-06842
Device Sequence Number13127539
Product Code MNL
UDI-Device Identifier00816849010090
UDI-Public(01)00816849010090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60252
Device Catalogue Number60252
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown